# SDR ZZDA2009008

- Difficulty date: January 13, 2009
- Submitted: January 13, 2009
- Operation: Air carrier
- Aircraft: N966AT
- Make and model: Boeing 717-200
- Aircraft serial: 55027
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TEMP REPAIR DONE TO FWD GALLEY FLOOR DUE TO SPONGY FLOORBOARD REF EA 17-25-00724IR.   (RESOLVED ON W/O: 163526 TASKCARD: N/R-00003 ) N/R-00003 COMPLIED WITH ON AAR W/O 2000052 NR 5155 AND 5192 PER EA 17-25-00724 SECTION 2.  FABRICATED FLOOR PANEL.
